Vol. 12, No. 2, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 18, 1 issue

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Proper $G_a$-actions on $\mathbb{C}^4$ preserving a coordinate

Shulim Kaliman

Nonemptiness of Newton strata of Shimura varieties of Hodge type

Dong Uk Lee

Towards Boij–Söderberg theory for Grassmannians: the case of square matrices

Nicolas Ford, Jake Levinson and Steven V Sam

Chebyshev's bias for products of $k$ primes

Xianchang Meng

$D$-groups and the Dixmier–Moeglin equivalence

Jason Bell, Omar León Sánchez and Rahim Moosa

Closures in varieties of representations and irreducible components

Kenneth R. Goodearl and Birge Huisgen-Zimmermann

Sparsity of $p$-divisible unramified liftings for subvarieties of abelian varieties with trivial stabilizer

Danny Scarponi

On a conjecture of Kato and Kuzumaki

Diego Izquierdo

Height bounds and the Siegel property

Martin Orr

Quadric surface bundles over surfaces and stable rationality

Stefan Schreieder

Correction to the article Finite generation of the cohomology of some skew group algebras

Van C. Nguyen and Sarah Witherspoon